giving up depo provera to fall pregnant

Natalie - posted on 05/22/2014 ( 1 mom has responded )

2

0

1

Hi mums! Okay so I need help I've been googling all night and day stressing out about falling after I've had the contraceptive needle depo-provera. I've had the needle maybe twice and I'm not going for a third injection because my husband and I want to get pregnant. I had a very big period a couple of weeks ago that lasted 3 weeks. The first blood I've seen in 6 months & I'm not sure if it's my body clearing all the chemicals out or adjusting to its normal calender. Can someone shed some light on this please?

Regards natalie

MOST HELPFUL POSTS

Tabbie - posted on 05/22/2014

7

0

2

Hi Natalie,

This is normal when I was a teenager I used Depo Provera as a means. Medicaid paid for it and until I turned 18 years old. Medicaid sent a letter to my mother stating they would not cover the cost for it any longer. I was Pregnant by 19 years of age with my first. I would keep an eye on your period because of how quickly I got pregnant, and keep up with an OBGYN. My last Depo shot had the same effect when I stopped getting them I bled for awhile almost 2 months and the Doctors said it is normal, I would still caution and keep in contact with Doctors though to be on the safe side.

Sincerely, Tabitha

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms